# SDR WVER2016050600005

- Difficulty date: May 6, 2016
- Submitted: May 6, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N950
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 14,146 hours, 13,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC69015116
- Condition: Dented
- Location: Lt Wing
- Part time: 14 hours, 13,619 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN PANEL  IS DENTED.
